Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian

Authors

  • Hayk T. Aslanyan American University of Armenia
  • Amirjan L. Gevorgyan Yerevan State University
  • Hayk A. Grigoryan Russian-Armenian University

Keywords:

infinitely based variety, torsion-free groups, free Burnside group

Abstract


It is proved that all finite subgroups of the free groups of the infinitely based varieties of S.I. Adian are cyclic. The set of all non-isomorphic free groups of rank $m$ in this varieties is of continuum cardinality for every finite rank $m > 1$.

Downloads

Published

2019-05-08

How to Cite

Aslanyan, H. T., Gevorgyan, A. L., & Grigoryan, H. A. (2019). Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian. Armenian Journal of Mathematics, 11(6), 1–6. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/281